MathSciNet Relay Station
MathSciNet bibliographic data
MR807296 11D09 (11D72 11H55)
Schlickewei, Hans Peter Kleine Nullstellen homogener quadratischer Gleichungen. (German) [Small zeros of homogeneous quadratic equations] Monatsh. Math. 100 (1985), no. 1, 35–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement